Patient :Okay... I need help....My boyfriend is 18 and so am I... And we are sexually active... Well everything has been fine up until the other day... We were getting active and he was able to become erected while doing something... But as soon as we stopped to change positions or go to something else... He became flaccid and we had to go back to foreplay in order for it to erect again.... And as soon as he ejaculates he instantly becomes flaccid... Also he really isnt able to become fully erect either...this has happened a few times now... We have never had this problem before... I don't know if it's relevant... But he is a football player and takes muscle milk and preworkout... Could that have something to do with it...
Thanks for the query.
There are many reasons for a sudden downswing in the level of sexual performance in males with concern being erection and early ejaculation. The common causes could be anxiety, sudden physical stress or a mental exertion, smoking and alcohol or consumption of drugs, side effects of medications , local factors liek varicose veins, hormonal changes or even excessive masturbation. It would be great if both of you could consult a doctor personally and rule out each of the above causes and get an evaluation done to check if there is nothing physically wrong in performance. Also, counselling sessions with a psychiatrist would help. Ask him to follow a good diet and exercise plan. The supplements may not be the cause for these symptoms.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.